MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Model Number XIFOSS485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).The reported event of the implant being unable to be placed into the osteotomy and/or lacking primary stability is likely due to the patient bone quality (pre-existing condition) or the surgical technique.There is no reported malfunction and/or deficiency of the implant and there is no indication that the implant has caused or contributed to the failed attempt to place the implant.More than 800 complaints related to this event have been investigated since (b)(6) 2017 and, out of these investigations, no signals indicating potential manufacturing non-conformances affecting primary stability have been identified.Therefore, this event has been deemed not reportable.Summary investigation.
 
Event or Problem Description
It was reported that the implant xifoss485 lacked primary stability when placing and it was removed.Patient will have to go back to the practice to place a new implant.Dental site 13.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9994895
Report Number0001038806-2020-00736
Device Sequence Number4597632
Product Code DZE
UDI-Device Identifier00844868023203
UDI-Public(01)00844868023203(17)231123(10)2018110809(241)XIFOSS485
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Model NumberXIFOSS485
Device Catalogue NumberXIFOSS485
Device Lot Number2018110809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR